Multi-year Author Index for ELA: Y

Yang, Dan

Qingje Yang and Dan Yang
Dihedral groups of automorphisms of compact Riemann surfaces of genus two.
Electron. J. Linear Algebra 26 (2013) pp. 553-559.

Yang, Hu

Xifu Liu; Hu Yang
A note on the reverse order laws for {1, 2, 3}- and {1, 2, 4}-inverses of multiple matrix products,
Electron. J. Linear Algebra 22 (2011), 620-629.

Yang, Shi-Ming

Shi-Ming Yang; Ting-Zhu Huang
A note on estimates for the spectral radius of a nonnegative matrix,
Electron. J. Linear Algebra 13 (2005), 352-358.

Yang, Qingje

Qingje Yang and Dan Yang
Dihedral groups of automorphisms of compact Riemann surfaces of genus two.
Electron. J. Linear Algebra 26 (2013) pp. 553-559.

Yang, Tianyi

Wayne Barrett, Anne Lazenby, Nicole Malloy, Curtis Nelson, William Sexton, Ryan Smith, John Sinckovic and Tianyi Yang
The combinatorial inverse eigenvalue problems: complete graphs and small graphs with strict inequality.
Electron. J. Linear Algebra 26 (2013) pp. 656-672.

Yang, Xiaoying

Yaotang Li; Xin Liu; Xiaoying Yang; Chaoqian Li
Some new lower bounds for the minimum eigenvalue of the Hadamard product of an M-matrix and its inverse,
Electron. J. Linear Algebra 22 (2011), 630-643.

Yang, Zhenghong

Huazhang Wu; Xiaoxuan Wu; Zhenghong Yang
More on polynomial Bezoutians with respect to a general basis,
Electron. J. Linear Algebra 21 (2010), 154-171.

Yang, Zhong-Peng

Chong-Guang Cao; Xian Zhang; Zhong-Peng Yang
Some inequalities for the Khatri-Rao product of matrices,
Electron. J. Linear Algebra 9 (2002), 276-281.

Zhongpeng Yang; Xiaoxia Feng
On a Schur complement inequality for the Hadamard product of certain totally nonnegative matrices,
Electron. J. Linear Algebra 22 (2011), 214-224.

Yao, Guozhu

Guozhu Yao; Anping Liao; Xuefeng Duan
Positive definite solution of the matrix equation X=Q+AH(I⊗X-C)A,
Electron. J. Linear Algebra 21 (2010), 76-84.

Yates, Rebekah B. Johnson

Louis Deaett, Ramiro H. Lafuente-Rodriguez, Juan Marin Jr., Erin Haller Martin, Linda J. Patton, Kathryn Rasmussen and Rebekah B. Johnson Yates
Trace conditions for symmetry of the numerical range.
Electron. J. Linear Algebra 26 (2013) pp. 591-603.

Yeats, Karen

Aleksandar Vlasev and Karen Yeats
A four-vertex, quadratic, spanning forest polynomial identity.
Electron. J. Linear Algebra 23 (2012) pp. 923-941.

Yi, Shuyong

Lihua You and Shuyong Yi
The characterization of primitive symmetric loop-free signed digraphs with the maximum base .
Electron. J. Linear Algebra 23 (2012) 122-136.

Yielding, Amy

Luz M. DeAlba, Jason Grout, In-Jae Kim, Steve Kirkland, Judith J. McDonald and Amy Yielding
Minimum rank of powers of trees.
Electron. J. Linear Algebra 23 (2012) 151-163.

You, Lihua

Lihua You and Shuyong Yi
The characterization of primitive symmetric loop-free signed digraphs with the maximum base .
Electron. J. Linear Algebra 23 (2012) 122-136.

You, Zhifu

Bolian Liu; Liu Mu-huo; Zhifu You
Erratum to "A note on the largest eigenvalue of non-regular graphs",
Electron. J. Linear Algebra 18 (2009), 64-68.

Bolian Liu; Yufei Huang; Zhifu You
On λ1-extremal non-regular graphs,
Electron. J. Linear Algebra 18 (2009), 735-744.

Zhifu You; Bolian Liu
The signless Laplacian separator of graphs,
Electron. J. Linear Algebra 22 (2011), 151-160.

Young, Michael

Minerva Catral, Anna Cepek, Leslie Hogben, My Huynh, Kirill Lazebnik, Travis Peters and Michael Young
Zero forcing number, maximum nullity, and path cover number of subdivided graphs.
Electron. J. Linear Algebra 23 (2012), pp. 906-922.

Adam Berliner, Minerva Catral, Leslie Hogben, My Huynh, Kelsey Lied and Michael Young
Minimum rank,maximu nullity, and zero forcing number of simple digraphs.
Electron. J. Linear Algebra 26 (2013) pp. 762-780.

Yu, Gui-Dong

Gui-Dong Yu, Yi-Zheng Fan, and Yi Wang
Quadratic forms on graphs with application to minimizing the least eigenvalue of signless Laplacian over bicyclic graphs.
Electron. J. Linear Algebra 27 (2014) pp. 213-236.

Yuan, Jinjiang

Ruifang Liu, Haixia Wan, Jinjiang Yuan and Huicai Jia
The least eigenvalue of the signless Laplacian of non-bipartite unicyclic graphs with k pendant vertices.
Electron. J. Linear Algebra 26 (2013) pp. 333-344.

Yuan, Shi-fang

Shi-fang Yuan and Qing-wen Wang
Two special kinds of least squares solutions for the quaternion matrix equation AXB+CXD=E.
Electron. J. Linear Algebra 23 (2012) 257-274.

Yuan, Wanlin

Wanlian Yuan, Bing Wang and Mingqing Zhai
On the spectral radii of graphs without given cycles.
Electron. J. Linear Algebra 23 (2012) pp. 599-606.

Yu, Aimei

Aimei Yu
A new upper bound for the Laplacian spectral radius of a graph,
Electron. J. Linear Algebra 20 (2010), 730-738.

Yu, Guanglong

Guanglong Yu, Jinlong Shu and Yuan Hong
Bounds of spectral radii of K_{2,3}-minor free graphs.
Electron. J. Linear Algebra 23 (2012) 171-179.

Guanglong Yu, Shuguang Guo and Meiling Xu
On the least signless Laplacian eigenvalues of some graphs.
Electron. J. Linear Algebra 26 (2013) pp. 560-573.

Yu, Shao-Wen

Qing-Wen Wang; Hua-Sheng Zhang; Shao-Wen Yu
On solutions to the quaternion matrix equation AXB+CYD=E,
Electron. J. Linear Algebra 17 (2008), 343-358.


Back to ELA home page.